Alert archive / Texas / Wind Advisories in 2017
Wind Advisory 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 30, 2017, 3:53 AM CDT for 25 counties in Texas. It took effect at Apr 30, 2017, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2017, 3:53 AM CDT (08:53 UTC)
- In effect from
- Apr 30, 2017, 12:00 PM CDT
- Expired
- Apr 30, 2017, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 25 counties
Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.3
The text
As transmitted.
377 WWUS74 KFWD 300853 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 353 AM CDT Sun Apr 30 2017 ...WIND ADVISORY IN EFFECT FOR PARTS OF NORTH AND CENTRAL TEXAS THIS AFTERNOON AND EVENING|... .A Wind Advisory is in effect from noon until 8 PM for areas generally along and northwest of a line from Sherman to Waxahachie to Goldthwaite. The advisory is due to expected strong westerly winds associated with a low pressure system moving across the Southern Plains. Wind speeds will decrease after sunset. TXZ091>093-100>104-115>120-129>134-141>145-301700- /O.NEW.KFWD.WI.Y.0011.170430T1700Z-170501T0100Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro 353 AM CDT Sun Apr 30 2017 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from noon today to 8 PM CDT this evening. * TIMING...From noon until 8 PM CDT. * WINDS...Sustained west winds of 20 to 30 MPH with gusts 35 to 40 MPH. * IMPACTS...Cross winds on north-to-south oriented roads will make driving difficult at times, especially for high profile vehicles. Lightweight outdoor object can easily be blown around in the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
4 follow-up statements
227 WWUS74 KFWD 301803 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED National Weather Service Fort Worth TX 103 PM CDT Sun Apr 30 2017 TXZ091>093-100>104-115>120-129>134-141>145-010100- /O.CON.KFWD.WI.Y.0011.000000T0000Z-170501T0100Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro 103 PM CDT Sun Apr 30 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...Now through 8 PM CDT. * WINDS...Sustained west winds of 20 to 30 MPH with gusts 35 to 40 MPH. * IMPACTS...Cross winds on north-to-south oriented roads will make driving difficult at times, especially for high profile vehicles. Lightweight outdoor object can easily be blown around in the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Dunn
399 WWUS74 KFWD 302049 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED National Weather Service Fort Worth TX 349 PM CDT Sun Apr 30 2017 TXZ091>093-100>104-115>120-129>134-141>145-010100- /O.CON.KFWD.WI.Y.0011.000000T0000Z-170501T0100Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro 349 PM CDT Sun Apr 30 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...Now through 8 PM CDT. * WINDS...Sustained west winds of 20 to 30 MPH with gusts 35 to 40 MPH. Winds will diminish after suneset this evening. * IMPACTS...Cross winds on north-to-south oriented roads will make driving difficult at times, especially for high profile vehicles. Lightweight outdoor object can easily be blown around in the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Dunn
548 WWUS74 KFWD 302113 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 413 PM CDT Sun Apr 30 2017 TXZ091>093-100>104-115>120-129>134-141>145-010100- /O.CON.KFWD.WI.Y.0011.000000T0000Z-170501T0100Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro 413 PM CDT Sun Apr 30 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...Now through 8 PM CDT. * WINDS...Sustained west winds of 20 to 30 MPH with gusts of 35 to 40 MPH. Winds will diminish after sunset this evening. * IMPACTS...Cross winds on north-to-south oriented roads will make driving difficult at times, especially for high profile vehicles. Lightweight outdoor objects can easily be blown around in the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Dunn
482 WWUS74 KFWD 010047 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 747 PM CDT Sun Apr 30 2017 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... .The Wind Advisory for areas generally along and northwest of a line from Sherman to Waxahachie to Goldthwaite will be allowed to expire at 8 PM. The strong and gusty westerly winds associated with an intense low pressure system over Kansas will start to decrease as sunset approaches. Wind speeds of 15 to 25 mph with some gusts over 30 mph will occur through 9 PM and wind speeds will decrease to around 10 mph by midnight. TXZ091>093-100>104-115>120-129>134-141>145-010200- /O.EXP.KFWD.WI.Y.0011.000000T0000Z-170501T0100Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro 747 PM CDT Sun Apr 30 2017 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... The strong and gusty westerly winds associated with an intense low pressure system over Kansas will start to decrease as sunset approaches. Winds gusted to over 40 mph this afternoon across many locations that were in the Wind Advisory. The highest wind gusts that were recorded were 54 mph at Stephens County Airport (Breckenridge) and 53 mph at Mineral Wells Airport. Wind speeds of 15 to 25 mph with some gusts over 30 mph will occur through 9 PM and wind speeds will decrease to around 10 mph by midnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 30, 3:52 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 30, 3:52 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Fort Worth TX 352 AM CDT Sun Apr 30 2017 .DISCUSSION... A deep upper level low can be seen on IR and WV imagery lifting northeast out of the Texas Panhandle into northwest Oklahoma. The strength of the forcing associated with the system is displayed by the ongoing elevated precipitation occurring well behind the surface front. This activity is moving from west to east across the forecast area, and is primarily stratiform rain with occasional embedded thunderstorms. The bulk of the convection has remained just south of the CWA where higher amounts of elevated instability are present. Precipitation should continue to shift east through the early morning hours, eventually exiting the eastern-most counties by mid morning. As the rain exits, our main concern will shift to strong gradient winds associated with the narrow surface pressure gradient behind yesterday's cold front. It will be a windy day across just about all of the region, and wind advisory criteria will likely be met across the northwestern half of the CWA. A wind advisory will therefore be issued for areas roughly along and northwest of a line from Sherman to Waxahachie to Goldthwaite. Wind speeds should become sustained near 25 MPH in the advisory area with gusts 35 to 40 MPH this afternoon. Outside of the advisory area, winds near 20 MPH with gusts around 30 MPH can be expected. Temperatures will be well below normal today with highs ranging from the low 60s along the Red River to the low 70s in the Lampasas, Temple, Cameron and surrounding areas. Mostly clear conditions and diminishing wind speeds tonight should allow just about all locations to drop into the 40s by sunrise Monday. A quick warm-up is expected Monday and Tuesday as the upper low heads northeast, heights increase and return flow ensues. The departure of the upper level low will position North and Central Texas beneath a northwest flow aloft regime for the first half of the work week. A shortwave trough will drop quickly southeastward from the Pacific Northwest, reaching the Southern Plains by Wednesday. The system will be accompanied by another cold front, which should move southeast into our northwest counties late Tuesday night or Wednesday morning. Moisture and instability ahead of the front should be sufficient for scattered convection as lift from the shortwave arrives. There could be some strong convection as the front crosses the Red River, but time of day may initially suppress the severe threat. Better chances for severe storms may occur as the front interacts with a more unstable airmass later in the day Wednesday across the southern half of the CWA. It's still a tad too early to make a definite call on if severe weather will occur, but given the time of year alone, there will probably be at least a low-end possibility. Precipitation should quickly push southeast of the region along the cold front Wednesday night or early Thursday. The shortwave trough will deepen and cut-off over the Southeastern States during the second half of the week, which should place North and Central Texas beneath a strengthening upper ridge. This should result in nice weather as we head into next weekend. 30 && .AVIATION... /ISSUED 1139 PM CDT Sat Apr 29 2017/ An upper level low will move east northeast from the Texas Panhandle at 04z Sunday into eastern Kansas by 00z Monday. Large scale lift associated with the feature will result in a round of showers and thunderstorms moving across North and Central Texas overnight. Some of these storms will have the potential to produce some 1 inch plus hail. The showers and thunderstorms should move to the east of the Metroplex and Waco TAF sites before 12z Sunday. Otherwise, a cold front has moved through North and Central Texas. Expect west northwest to northwest winds at 15 to 25 knots through most of the day Sunday. Some gusts over 35 knots are likely along and north of the I-20 corridor - including the Metroplex TAF sites. These winds will likely cause some cross wind issues at the Metroplex TAF sites especially from 16z Sunday through 00z Monday. Winds speeds will decrease to 10 to 15 knots Sunday evening. 58 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 68 49 81 59 84 / 5 0 0 0 0 Waco 71 47 82 59 86 / 5 0 0 0 0 Paris 63 46 76 55 81 / 20 0 0 0 0 Denton 65 44 79 56 83 / 5 0 0 0 0 McKinney 65 45 78 56 83 / 5 0 0 0 0 Dallas 69 51 81 60 85 / 5 0 0 0 0 Terrell 67 48 78 57 83 / 10 0 0 0 0 Corsicana 69 50 80 59 85 / 5 0 0 0 0 Temple 71 49 83 60 86 / 5 0 0 0 0 Mineral Wells 67 43 82 55 86 / 5 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from noon today to 8 PM CDT this evening for TXZ091>094-100>105-115>121-129>134-141>146-156-157-159. && 82/30
Hazardous weather outlook, Apr 30, 3:52 AM CDT, 1 minute before
Hazardous Weather Outlook National Weather Service Fort Worth TX 352 AM CDT Sun Apr 30 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 352 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. A few isolated thunderstorms are possible early Sunday morning. Lightning and small hail will be the main threats, but gusty winds may also occur. Severe weather is not expected. A Wind Advisory is in effect this afternoon through 8 pm for locations along and west of a line from Sherman to Rockwall to Ennis to Goldthwaite. Very strong west winds of 20 to 30 mph and gusts as high as 40 mph can be expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorm chances return early Wednesday as another cold front moves into the region. A threat for severe storms may exist Wednesday afternoon and night, mainly along and east of Interstate 35. The rain is expected to end from north to south Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JLDunn
In the hours before
Special weather statement, Apr 29, 10:03 PM CDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1003 PM CDT SAT APR 29 2017
TXZ094-300330-
Fannin TX-
1003 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FANNIN COUNTY UNTIL 1030
PM CDT...
At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ravenna, or near Bonham, moving northeast at 40 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Bonham, Ector, Dodd City, Bailey, Ravenna and Bonham State Park.
LAT...LON 3387 9589 3338 9618 3351 9637 3377 9629
3375 9620 3377 9617 3381 9616 3381 9618
3382 9615 3384 9615 3385 9609 3384 9605
3386 9603 3385 9602 3384 9602 3385 9600
3387 9600 3385 9598 3386 9594 3389 9593
TIME...MOT...LOC 0302Z 205DEG 36KT 3364 9620
HernandezSpecial weather statement, Apr 29, 10:46 PM CDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1046 PM CDT SAT APR 29 2017
TXZ107-300430-
Hopkins TX-
1046 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOPKINS COUNTY UNTIL 1130
PM CDT...
At 1046 PM CDT, Doppler radar was tracking a strong thunderstorm over
Como, or 10 miles southeast of Sulphur Springs, moving northeast at
40 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Como.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3303 9539 3304 9554 3337 9540 3336 9533
3337 9531 3307 9531
TIME...MOT...LOC 0346Z 205DEG 36KT 3308 9545
HernandezThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:04 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 56 min |
| Apr 29, 7:16 PM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Apr 29, 7:18 PM CDT | Tornado Warning | FWD | Van Zandt | 57 min |
| Apr 29, 7:20 PM CDT | Tornado Warning | FWD | Hopkins | 55 min |
| Apr 29, 7:32 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 58 min |
| Apr 29, 7:34 PM CDT | Areal Flood Advisory | FWD | Kaufman, Rains, Van Zandt | 3 hr |
| Apr 29, 7:38 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Apr 29, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 31 min |
| Apr 29, 7:49 PM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| Apr 29, 7:58 PM CDT | Tornado Warning | FWD | Van Zandt | 32 min |
| Apr 29, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 30 min |
| Apr 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson | 64 min |
| Apr 29, 8:38 PM CDT | Special Weather Statement | FWD | Van Zandt | 37 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | FWD | Collin | 34 min |
| Apr 29, 9:06 PM CDT | Special Weather Statement | FWD | Fannin | 54 min |
| Apr 29, 9:48 PM CDT | Special Weather Statement | FWD | Delta | 42 min |
| Apr 29, 10:03 PM CDT | Special Weather Statement | FWD | Fannin | 27 min |
| Apr 29, 10:43 PM CDT | Areal Flood Warning | FWD | Henderson, Kaufman, Rains, Van Zandt | 6 hr |
| Apr 29, 10:46 PM CDT | Special Weather Statement | FWD | Hopkins | 44 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.